Version franšaise

A dental solution to the reproducible frameless stereotactic problem in fractionated radiosurgery

A dental solution to the reproducible frameless stereotactic problem in fractionated radiosurgery

Wasserman R.m., Andres E., Sibata C., Acharya R., Shin K.h.
International Journal of Radiation Oncology-Biology-Physics, Volume 36, Number 1, pages 396 - January 1996

BibTex references

@Article{WASAS1996_2673,
author = {Wasserman, R.m. and Andres, E. and Sibata, C. and Acharya, R. and Shin, K.h.},
title = {A dental solution to the reproducible frameless stereotactic problem in fractionated radiosurgery.},
journal = {International Journal of Radiation Oncology-Biology-Physics},
number = {1},
volume = {36},
pages = {396},
month = {January},
year = {1996},
}